# SDR FDEA201204091312

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC0503503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING (WING SIDE) OTBD FLAP, OTBD HINGE SIDE LOAD FITTING SURFACE FOUND CORROSION.   REWORKED IAW CMM 20-11-02, REVISION 72. UPPER EXISTING THICKNESS: 0.425", MATERIAL REMOVED: 0.009", REMAINING THICKNESS: 0.416".   LOWER EXISTING THICKNESS: 0.413", MATERIAL REMOVED: 0.010",  REMAINING THICKNESS: 0.403".  REPAIR ACCOMPLISHED IAW EA NR 1-5750-160020 PART 1, STEPS 5, 7 AND 8.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 114.
